On Argument-Adjunct Asymmetry of Sluicing in Mandarin Chinese

Li-Chi Lee Chen


Anthology ID:
Y04-1023
Volume:
Proceedings of the 18th Pacific Asia Conference on Language, Information and Computation
Month:
December
Year:
2004
Address:
Waseda University, Tokyo, Japan
Venue:
PACLIC
SIG:
Publisher:
Logico-Linguistic Society of Japan
Note:
Pages:
227–234
Language:
URL:
https://aclanthology.org/Y04-1023
DOI:
http://hdl.handle.net/2065/576
Bibkey:
Cite (ACL):
Li-Chi Lee Chen. 2004. On Argument-Adjunct Asymmetry of Sluicing in Mandarin Chinese. In Proceedings of the 18th Pacific Asia Conference on Language, Information and Computation, pages 227–234, Waseda University, Tokyo, Japan. Logico-Linguistic Society of Japan.
Cite (Informal):
On Argument-Adjunct Asymmetry of Sluicing in Mandarin Chinese (Chen, PACLIC 2004)
Copy Citation:
PDF:
https://aclanthology.org/Y04-1023.pdf